Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Blisters on feet and calf area, wounded, dark skin, scarred, black craters. Help?

Hello Doctor Every year without fail especially during the summer time i get big round blisters on my feet and calf area. Some of them when left alone have grown to about 2cm in diameter. However its when i pop them that the problem begins. for example i have one really big on about 2 cm in diameter and i poped it after a week and at first it was healing normally however after about a week i started to notice that the skin around the wound became black and hard. Its been almost 2 years and that are is still the same size,same blackness and just as hard. with some of the older ones I ve had it takes an average of 5 years for the wound to become a scar . Could you please tell me what i can do to stop this and my legs are completely scared from all these black craters.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having some bullous dermatosis.

It is relapsing and bullae seem hard and remain for long time.

It may be bullous pemphigoid or aquired epidermolytic bullosa.

You consult dermatologist for firm diagnosis and treatment.

Thorough history ,keen clinical examination and investigations are needed to reach to the diagnosis.

DM,HIV and other internal diseases are to be ruled out.

Antibiotics,dapsone and steroids may be helpful to control the dieases.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 13 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor